# SDR VNAA202202231111

- Difficulty date: February 19, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N541EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10320
- Aircraft time: 25,109 hours, 18,911 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: None
- Part number: GG670800013
- Part serial: 01463
- Condition: Not Reported
- Location: 400
- Part time: 23,678 hours, 17,924 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RH ENG BLEED AMBER CAUTION MSG. FOLLOWED CRJ700 FIM 36-12-01-810-806 & SUSPECT HPSOV. R&R HPSOV IAW CRJ700 AMM 36-12-05-000/400-801, OPS CHECK GOOD, MSG DID NOT REOCCUR.
